For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 2, Number 1, 2012, Pages 29-56                                                                DOI:10.11948/2012003
Long time behavior of an Allen-Cahn type equation with a singular potential and dynamic boundary conditions
Haydi Israel
Keywords:
Abstract:
      The aim of this paper is to study the well-posedness and the long time behavior of solutions for an equation of Allen-Cahn type owing to proper approximations of the singular potential and a suitable denition of solutions. We also prove the existence of the nite dimensional global attractor as well as exponential attractors.
PDF      Download reader